MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STD STEM SIZE 0; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STD STEM SIZE 0; CEMENTLESS HIP STEM
Catalog Number 01.18.230
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 february 2018: lot 151471: (b)(4) items manufactured and released on 17 september 2015.Expiration date: 2020-09-05.No anomalies found related to the issue.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip on (b)(6) 2016.On (b)(6) 2016 the patient came in due to feeling unstable.The patient was dislocating.The cup was anteverted.The surgeon revised the cup, head and liner (b)(4).On (b)(6) 2018 the patient was revised again.The patient came in complaining of instability due to stem loosening.The cause is unknown.The surgeon revised the stem, head and liner successfully.

Brand Name
AMISTEM COLLARED HA COATED STD STEM SIZE 0
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7276716
Report Number3005180920-2018-00058
Device Sequence Number16485852
Product Code LZO
UDI-Device Identifier07630030804557
UDI-Public07630030804557
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Catalogue Number01.18.230
Device Lot Number151471
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR